# SDR UIEA2025022700167

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611028
- Part serial: 001166
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO COMPARTMENT DOOR EXTERNAL SKIN AT BS 821 BETWEEN BEAM D AND BEAM E SKIN WITH DENT. ( PERFORMED PERMANENT REPAIR AT AFT CARGO DOOR COMPARTMENT EXTERNAL SKIN IAW B737-800 BCF SRM 52-30-01-2R-3 REPAIR 3 (REPLACED EXTERNAL SKIN) REV 22 DATED NOV/10/24 REPAIR IS A CATEGORY A. NO FURTHER DEFECTS NOTED. )
